MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06830-U
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "user was initiating the iab therapy for a patient following instruction of use, user had combine the dilator with sheath and locked, then user removed the dilator from sheath but found that the luer lock had dislodged from the dilator and it still lock with the sheath.User remove the entire items, and used another arrow 30cc iab to complete the procedure without any problem".No patient injury or consequence reported.The patient's current condition is reported as "fine".At the time of this report, the customer hasnt responded to our requests for additional information.
 
Additional Manufacturer Narrative
(b)(4).The serial number on the returned sample is (b)(6).Returned for investigation was a 30cc 7.5fr ultraflex intra-aortic balloon catheter (iabc) without the original packaging.The sample was re-turned in a cardboard box and was in a clear plastic bag.Returned with the sample was 8fr dilator from the supplied semi-finished insertion kit.Upon return, the locknut adapter (part of the dilator, which locks the dilator to the sheath) was found to be separated and no longer attached to the re-turned 8fr dilator hub.The locknut adapter in question and sheath were not returned with the sample.No other damage or abnormalities were noted to the returned dilator.The tip and hub of the re-turned dilator appeared typical.No blood was noted on the interior or the exterior surfaces of the returned dilator.The one-way valve was noted connected and tethered to the short driveline tubing.The bladder was fully unwrapped.No blood was noted on the interior or the exterior surfaces of the returned iab catheter.No visual damage or abnormalities were noted to the returned iab catheter.The customer submitted photos were reviewed.In the photo the locknut adapter was noted separat-ed and no longer attached to the 8fr dilator hub, which is consistent with the reported event.In the photo , the user showed the comparison of the good dilator, where the locknut adapter is attached to the dilator hub vs the dilator in question with the locknut adapter separated and no longer attached to the dilator hub.The returned dilator was aspirated and flushed using a 60cc lab-inventory syringe.No abnormalities or debris were noted.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.The iabc central lumen was aspirated and flushed using a 60cc lab-inventory syringe.No abnormal-ities or debris were noted.The iabc was leak tested in accordance with testing methods from manu-facturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in g uidewire was back loaded through the iabc distal tip.No resistance was noted; the guidewire was able to advance through the central lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "luer lock had dislodged from the dilator" is confirmed.During the investigation, the locknut adapter was found to be separated and no longer attached to the returned dilator hub.It could not be confidently determined what led to the separation of the locknut adapter from the dilator hub.The locknut adapter in question and sheath were not returned with the sample.The returned iab catheter passed functional testing.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the locknut adapter separation.The root cause of the com-plaint is undetermined.No further action required at this time.This will be monitored for any developing trends.
 
Event or Problem Description
It was reported "user was initiating the iab therapy for a patient following instruction of use, user had combine the dilator with sheath and locked, then user removed the dilator from sheath but found that the luer lock had dislodged from the dilator and it still lock with the sheath.User remove the entire items, and used another arrow 30cc iab to complete the procedure without any problem".No patient injury or consequence reported.The patient's current condition is reported as "fine".At the time of this report, the customer hasn;t responded to our requests for additional informaiton.

Brand Name
ARROW ULTRAFLEX IAB: 7.5FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22964334
Report Number3010532612-2025-00835
Device Sequence Number9113833
Product Code DSP
UDI-Device Identifier00801902003751
UDI-Public(01)00801902003751(11)250204(17)270131(10)18F25A0092(21)
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-06830-U
Device Lot Number18F25A0092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown